# SDR 2002FA0000629

- Difficulty date: April 29, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N310RH
- Make and model: Cessna T310R
- Aircraft serial: 310R1878
- Engine: Cont TSIO520*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0860207180
- Condition: Broken
- Location: Aileron
- Part time: 1,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR CONTROL CABLES HAD STRANDS BROKEN.  THE LEFT FORWARD CARRY THRU CONTROL CABLE HAD APPROXIMATELY 70 PERCENT OF ITS STRANDS BROKEN DUE TO CONTACT WITH PULLEY GUARD.  THE OTHER PROBLEM IS WHERE CONTROL CABLES COME OUT OF FUSELAGE RUBBING ON PHENOLIC BLOCK.
